# SDR P5CA2018010500002

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,905 hours, 20,006 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS FWD CARGO BACKUP.  PERFORMED FWD CARGO AIR CON TEST IAW AMM 21-28-00.  CHECKED OK AND BITE CHECKED THE AUX TEMP CONTROLLER NO FAULTS IAW FIM 21-61-FT 812.
